# SDR IPXA10559483

- Difficulty date: April 19, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N427UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25458
- Aircraft time: 20,344 hours, 14,095 cycles
- Engine: Pwa PW2040
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 440 S7-15l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2,  MAIN CABIN SCREW DAMAGE TO RIVET HEADS (NUMEROUS) ON FRAME BOTTOM EDGE STATION 440 BETWEEN STR 7L-15L.  R & R RIVETS IAW SRM 51-40-02-0G.
